MathSciNet Relay Station
MathSciNet bibliographic data
MR1857221 (2002f:34084) 34C25 (34C60 47N20 92D25)
Fan, Meng; Wang, Ke Periodicity in a delayed ratio-dependent predator-prey system. J. Math. Anal. Appl. 262 (2001), no. 1, 179–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement